# SDR 08FDEA01311

- Difficulty date: April 4, 2008
- Submitted: April 4, 2008
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 78,173 hours, 32,334 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Part number: ARB137935
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD L/E, NR 1 SLAT TRACK FWD ATTACHMENT TO SLAT TRIM PANEL AFT   SUPPORT "C" CHANNEL HAS FASTENERS LOOSE.  UPON FURTHER INVESTIGATION FOUND SIDE BRACKET ON THE SLAT TRACK ATTACHMENT CRACKED.  REMOVED CRACKED BRACKET AND INSTALLED A NEW BRACKET REF DC/MD-10 SRM 51-35-01; VOL II.  REINSTALLED SLAT TRACK ATTACHMENT REF DC/MD-10 SRM 51-31-01; VOL II.  SLAT TRACK COVER TO BE ADJUSTED ON WORK CARD 27X8501.
